# SDR 2006FA0000589

- Difficulty date: April 12, 2006
- Submitted: June 19, 2006
- Operation: General aviation
- Aircraft: N673TS
- Make and model: Cndair CL6001A11
- Aircraft serial: 1073
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Condition: Leaking
- Location: Elt
- Component: Elt
- Component part number: 4520133
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

A STRONG ACIDIC ODOR WAS PRESENT AFTER REMOVING ELT BATTERY FROM ELT INSPECTION FOUND A THICK WHITE LIQUID ON THE NEGATIVE SIDE OF ONE BATTERY CELL.  THE EXPIRATION DATE OF THE ELT BATTERY IS APRIL 2010 (4 MORE YEARS).  THE ELT BATTERY OUTPUT IS 13.2 VOLTS.  (K)
